MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGM343420
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Pain (1994); Ruptured Aneurysm (4436)
Date of Event 04/18/2022
Type of Reportable Event Death
Additional Manufacturer Narrative
According to the gore® tag® conformable thoracic stent graft with active control system instructions for use, adverse events with may occur and/or require intervention including, but not limited to, endoleak and death this event also includes device (b)(4).
 
Event or Problem Description
On (b)(6) 2022, the patient was treated for a thoracic aortic aneurysm.Three gore® tag® conformable thoracic stent graft with active control system were implanted, and the patient tolerated the procedure.On (b)(6) 2022, the patient was seen for routine followup for staple removal.At that time, the patient complained of back pain.The patient was sent to the er, where they coded, and were unable to be revived.Imaging was performed, and it was seen that there was an aortic rupture, most likely caused by a type i endoleak, although it was impossible to determine which graft had the endoleak, and whether it was proximal or distal.No post-op images are available.According to the physician, the viabhans used as chimneys may have caused a gutter type 1a endoleak.There were viabhans used to chimney celiac, sma and bilateral renals.
 
Additional Manufacturer Narrative
Added 510(k)/pma number.
 
Additional Manufacturer Narrative
Added b2: added yes to death and date of death: (b)(6) 2022.According to the gore® tag® conformable thoracic stent graft with active control system instructions for use, adverse events with may occur and/or require intervention including, but not limited to, endoleak and death.

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
greg rawlings
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key14462586
Report Number2017233-2022-02948
Device Sequence Number17271936
Product Code MIH
UDI-Device Identifier00733132646975
UDI-Public00733132646975
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/13/2024
Device Model NumberTGM343420
Device Catalogue NumberTGM343420
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/25/2022
Supplement Date Received by Manufacturer04/25/2022
06/16/2022
Initial Report FDA Received Date05/20/2022
Supplement Report FDA Received Date06/03/2022
06/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age76 YR
Patient SexFemale